# SDR CA001019011

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: NAS1303
- Condition: Wrong Part
- Location: Engine
- Component: Bolt, Garrtt, TFE7312
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE AFTERBODY LT FOUND SEVERAL FASTENERS WERE NOT NAS 1303 PER FALCON 10 I.P.C. 54-22-05 PAGE 1-1 - INCORRECT HARDWARE, REPLACED BY CORRECT HARDWARE PER FALCON 10 IPC 54-22-05 PAGE 1-1.
